MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS WITH INHIBIZONE; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS WITH INHIBIZONE; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Model Number 72404255
Medical Device Problem Codes Inflation Problem (1310); Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event entered is an estimated date as the exact date of event was not provided.
 
Event or Problem Description
It was reported that the inflatable penile prosthesis (ipp) device is going to be revised on a future date because over the last three months the patient has observed a "progressive loss of penile stiffness and difficulty handling the pump and inflating the cylinders." "physical urological examination shows well-located system components and without phlogistic signs or external deformations with failure in the filling system when starting the pump." as a result of the examination the surgeon as decided to do a surgical exploration of the device system.If necessary, the device will be replaced.

Brand Name
AMS INFLATABLE PENILE PROSTHESIS WITH INHIBIZONE
Common Device Name
DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key10496650
Report Number2183959-2020-03949
Device Sequence Number11485390
Product Code FHW
UDI-Device Identifier00878953003634
UDI-Public00878953003634
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/18/2021
Device Model Number72404255
Device Catalogue Number72404255
Device Lot Number1000263950
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/11/2020
Initial Report FDA Received Date09/04/2020
Patient Sequence Number1
Patient Age83 YR